Experiences

Taxol #4

August 8th, 2019

Mood: Anxious  😕

We kept my Benadryl dose at the same amount this week after telling my Oncologist about my sleepless night last week. He said that a sleepless night could happen again, but it is important that I stay on the Benadryl for now and we don’t want to lower it too much.

I was uncomfortable during the last 20 minutes of my treatment. I was sleepy but I couldn’t settle in my chair, I kept sitting up and putting my feet on the floor.

What I find strange is that I have had Benadryl during all of my treatments so far and I have only had problems since I started the Taxol. I didn’t have any problems at all during AC….weird.

Taxol treatment #4….8 to go!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.